# SDR SCNA97173

- Difficulty date: May 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275AF
- Make and model: Boeing 727227
- Aircraft serial: 22092
- System (JASC): 2611 · Smoke Detection
- Part: Wire
- Part number: PU90421
- Condition: Damaged
- Location: Lav Smoke Det
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FORWARD LAVATORY SMOKE DETECTOR WAS FOUND TO BE INOPERATIVE.  FOUND DAMAGED WIRES.  REPAIRED WIRES, DETECTOR CHECKED NORMAL.
